Some inequalities generalizing Kato's and Furuta's results

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some inequalities generalizing Kato's and Furuta's results. Filomat, 28 (1). 179 - 195. ISSN 0354-5180

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30382
DOI https://doi.org/10.2298/FIL1401179D
Official URL http://www.pmf.ni.ac.rs/pmf/publikacije/filomat/20...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Futura's inequality; Kato's inequality; radius inequality; power series
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login